Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 62, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 21, 2019, 3:02 PM CDT for Douglas County, Wright County, Missouri. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2019, 3:02 PM CDT (20:02 UTC)
- Expired
- May 21, 2019, 3:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Douglas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 3:12 PM CDT | TORNADO | 2 Nw Ava, MO | TORNADO ON THE GROUND NW OF AVA, MO TREE LIMBS AND A UPROOTED TREE. |
| May 21, 3:17 PM CDT | TORNADO | 2 W Mansfield, MO | STARTING POINT FOR MANSFIELD/HARTVILLE TORNADO. PEAK WINDS 110 MPH WITH NUMEROUS TREES SNAPPED AND UPROOTED ALONG ITS PATH INCLUDING IN MANSFIELD AND HARTVILLE. GROCERY STORE IN HARTVILLE HAD THE STORE COLLAPSE. |
| May 21, 3:19 PM CDT | TORNADO | 1 Ne Mansfield, MO | POWER LINES DOWN NORTH OF MANSFIELD, MO. TIME BASED ON RADAR ESTIMATE. |
| May 21, 3:30 PM CDT | TORNADO | Hartville, MO | TREES DOWN AND DAMAGE TO BUILDINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 11:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
361
WFUS53 KSGF 212002
TORSGF
MOC067-229-212030-
/O.NEW.KSGF.TO.W.0062.190521T2002Z-190521T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
302 PM CDT Tue May 21 2019
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Northwestern Douglas County in southwestern Missouri...
Southern Wright County in southwestern Missouri...
* Until 330 PM CDT.
* At 302 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ava, moving northeast at 65 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ava... Mansfield...
Norwood... Hartville...
Goodhope...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3695 9285 3707 9273 3707 9268 3711 9268
3729 9250 3710 9229 3690 9280
TIME...MOT...LOC 2002Z 229DEG 57KT 3697 9275
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Perez2 follow-up statements
362
WWUS53 KSGF 212010
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
310 PM CDT Tue May 21 2019
MOC067-229-212030-
/O.CON.KSGF.TO.W.0062.000000T0000Z-190521T2030Z/
Douglas MO-Wright MO-
310 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHWESTERN DOUGLAS AND SOUTHERN WRIGHT COUNTIES...
At 310 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Ava, moving northeast at 60 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ava... Mansfield...
Norwood... Hartville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3702 9278 3707 9273 3707 9268 3711 9268
3729 9250 3710 9229 3695 9267
TIME...MOT...LOC 2010Z 227DEG 52KT 3705 9269
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Perez538
WWUS53 KSGF 212012 CCA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
312 PM CDT Tue May 21 2019
MOC067-229-212030-
/O.COR.KSGF.TO.W.0062.000000T0000Z-190521T2030Z/
Douglas MO-Wright MO-
312 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHWESTERN DOUGLAS AND SOUTHERN WRIGHT COUNTIES...
At 311 PM CDT, a confirmed tornado was located near Ava, moving
northeast at 60 mph. At 307 PM CDT there was a public report 2
northwest of Ava.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ava... Mansfield...
Norwood... Hartville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3702 9278 3707 9273 3707 9268 3711 9268
3729 9250 3710 9229 3695 9267
TIME...MOT...LOC 2010Z 227DEG 52KT 3705 9269
TORNADO...OBSERVED
HAIL...1.75IN
$$
PerezWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 21, 2:26 PM CDT, 36 minutes earlier.
Area forecast discussion, May 21, 2:26 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
226 PM CDT Tue May 21 2019
.SYNOPSIS...
Issued at 226 PM CDT Tue May 21 2019
Several line segments continue to lift north over the forecast
area early this afternoon from Arkansas. Warm front has lifted
to around the MO/AR border or slightly into southern MO. 0-3km
bulk shear was very strong at 60+ kts out of the southwest. We've
had a couple of line segments that have developed pretty decent
mesovorts over the past hour. With suface based cape values
increasing over far southern Missouri in our eastern CWA over the
past hour, will likely see the tornado risk begin to increase over
south central MO for the remainder of the afternoon into the early
evening. Repeated rounds of heavy rain was causing flooding/flash
flooding to continue over the area and flooding will likely
continue into tonight.
Unsettled conditions will likely persist through the weekend and
our main forecast focus will be with convection through the
holiday weekend.
&&
.SHORT TERM...(This evening through Wednesday)
Issued at 226 PM CDT Tue May 21 2019
For this afternoon and evening, we have a flash flood and tornado
watch out through 7 pm, with the main tornado risk over south
central MO where surface based CAPES have been increasing since
around 1 pm. Several line segments will work their way through the
eastern half of the CWA through the early evening. The strongest
storms will be capable of producing large hail, damaging wind
gusts and tornadoes, especially southeast of the interstate 44
corridor over south central MO. Thunderstorms should end by mid to
late evening. Most of Wednesday should be dry, but could start to
see some additional convection develop by late Wedneday into
Wednesday night.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 226 PM CDT Tue May 21 2019
Expecting most of the Wednesday night into Thursday convection to
mainly be elevated with large hail as the main severe weather
risk, and that would be mainly northwest of the forecast area into
west central Missouri and southeast Kansas.
We will remain in southwest flow aloft, with another low over the
Rockies lifting northeast and upper ridge positioned over the
southeast, into our southeast CWA. This will keep the main storm
track to the northwest and over our northwestern CWA through the
later part of the week, however some shortwave energy should
flatten the ridge and bring better thunderstorm chances to more of
our CWA over the weekend. The main upper low will likely not move
into the area until the middle of next week, so unsettled
conditions will likely remain in place over the area out ahead of
the low until it can move through.
Highs through the period will likely reach the mid to upper 80s
outside of any convection. Convection could hold back highs to the
70s to low 80s and this will mainly be over the northwestern CWA.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1207 PM CDT Tue May 21 2019
A couple of line segments of convection were pushing across the
forecast area early this afternoon. The first one has pushed
through SGF within the past hour. The second has pushed through
JLN and was shifting towards SGF by 18z and will linger for an
hour or two. Convection for BBG will be slightly later more likely
between 19z-22z. IFR conditions are expected during the most
intense convection with variable winds of 20 to 40 kts. Outside of
the convection, generally MVFR to VFR conditions and a southerly
wind at 15 to 25 kts.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 PM CDT this evening for MOZ055>058-
066>071-077>083-088>098-101>106.
KS...Flash Flood Watch until 7 PM CDT this evening for KSZ073-097-101.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...LindenbergHazardous weather outlook, May 21, 12:39 PM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1239 PM CDT Tue May 21 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221745- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1239 PM CDT Tue May 21 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Elevated lightning risk. Elevated non thunderstorm wind risk. DISCUSSION... A line of thunderstorms will push across the Missouri Ozarks this afternoon. The strongest storms will likely be over south central Missouri, closer to a warm front over far southern Missouri. Some severe weather will be possible over south central Missouri with damaging wind gusts over 60 mph, large hail to the size of quarters and isolated tornadoes can't be ruled out either. Torrential rain will accompany the storms and will fall on already saturated ground from last nights rainfall. This will likely runoff as flooding. Wind gusts outside of the thunderstorms may gust over 30 mph at times this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Intermittent storm activity is expected from Wednesday night through the coming holiday weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next six hours for locations over south central Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Local storm report, May 21, 2:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HEAVY RAIN 1 W BRANSON 36.64N 93.23W
05/21/2019 M1.50 INCH TANEY MO AMATEUR RADIO
MEASURED 1.5 RAIN IN 20 MINUTES 2 MI SOUTH
OF 76/I65 INTERSECTION IN BRANSON.
&&
TEOLocal storm report, May 21, 2:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG OZARK 37.02N 93.20W
05/21/2019 CHRISTIAN MO PUBLIC
POWER LINES DOWN AT OAK AND 3RD IN OZARK MO.
TIME BASED ON RADAR ESTIMATE.
&&
TEOLocal storm report, May 21, 2:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLASH FLOOD 2 NE SPRINGFIELD 37.21N 93.26W
05/21/2019 GREENE MO AMATEUR RADIO
REPORT OF 6 INCHES OF WATER AT TRAFFICWAY
AND WAVERLY OVER THE STREET.
&&
TEOLocal storm report, May 21, 2:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TORNADO 1 N NORTHVIEW 37.30N 93.00W
05/21/2019 WEBSTER MO AMATEUR RADIO
TORNADO AT MILE MARKER 92.8 ON I44. 18
WHEELER ON ITS SIDE. DAMAGE AT THE OLD
ANIMAL PARADISE.
&&
TEOLocal storm report, May 21, 2:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TORNADO 1 N NORTHVIEW 37.30N 93.00W
05/21/2019 WEBSTER MO AMATEUR RADIO
CORRECTS PREVIOUS TORNADO REPORT FROM 1 N
NORTHVIEW TIME. TORNADO AT MILE MARKER 92.8
ON I44. 18 WHEELER ON ITS SIDE. DAMAGE AT
THE OLD ANIMAL PARADISE.
&&
TEOLocal storm report, May 21, 2:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 1 S BASSVILLE 37.33N 93.13W
05/21/2019 GREENE MO FIRE DEPT/RESCUE
15 INCH TREE IN ROAD WAY ON HWY 125.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 52 min |
| May 20, 7:42 PM CDT | Flash Flood Warning | SGF | Barton, Jasper | 6 hr |
| May 20, 7:52 PM CDT | Tornado Warning | SGF | Polk | 23 min |
| May 20, 8:00 PM CDT | River Flood Warning | SGF | Cedar | 28 days |
| May 20, 8:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 45 min |
| May 20, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 60 min |
| May 20, 8:16 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Polk | 19 min |
| May 20, 8:18 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 6 hr |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 63 min |
| May 20, 9:08 PM CDT | River Flood Warning | SGF | Pulaski | 58 hr |
| May 20, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 46 min |
| May 20, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| May 20, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 59 min |
| May 20, 9:35 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 5 hr |
| May 20, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 65 min |
| May 20, 10:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 51 min |
| May 20, 10:14 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 5 hr |
| May 20, 10:35 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 40 min |
| May 20, 10:54 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Christian, Dallas, Greene, Hickory and 4 more | 4 hr |
| May 20, 11:01 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 44 min |
| May 20, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski, Texas, Wright | 35 min |
| May 20, 11:37 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 3 hr |
| May 20, 11:52 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas, Wright | 38 min |
| May 21, 12:04 AM CDT | Flash Flood Warning | SGF | Camden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more | 3 hr |
| May 21, 12:14 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 46 min |
| May 21, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas, Wright | 62 min |
| May 21, 1:11 AM CDT | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 2 hr |
| May 21, 1:53 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 3 more | 33 hr |
| May 21, 2:21 AM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 4 more | 4 hr |
| May 21, 2:45 AM CDT | Tornado Warning | SGF | Howell, Ozark | 20 min |
| May 21, 2:50 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 32 hr |
| May 21, 3:18 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Christian, Dallas, Greene, Hickory and 3 more | 17 hr |
| May 21, 3:25 AM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more | 10 hr |
| May 21, 4:41 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| May 21, 4:46 AM CDT | River Flood Warning | SGF | Pulaski | 27 hr |
| May 21, 5:53 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 4 more | 29 hr |
| May 21, 7:37 AM CDT | River Flood Warning | SGF | Jasper, Newton | 67 hr |
| May 21, 8:05 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 55 min |
| May 21, 9:34 AM CDT | River Flood Warning | SGF | McDonald | 48 hr |
| May 21, 9:54 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 51 min |
| May 21, 10:25 AM CDT | River Flood Warning | SGF | Shannon | 10 hr |
| May 21, 10:32 AM CDT | River Flood Warning | SGF | Stone | 53 hr |
| May 21, 10:43 AM CDT | Special Weather Statement | SGF | McDonald | 32 min |
| May 21, 11:25 AM CDT | Special Weather Statement | SGF | Barry | 35 min |
| May 21, 11:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 47 min |
| May 21, 12:05 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| May 21, 12:25 PM CDT | Special Weather Statement | SGF | Greene | 50 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 31 min |
| May 21, 1:06 PM CDT | Tornado Warning | SGF | Dallas, Greene, Webster | 24 min |
| May 21, 1:15 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| May 21, 1:20 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more | 21 hr |
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 38 min |
| May 21, 1:35 PM CDT | Tornado Warning | SGF | Stone | 25 min |
| May 21, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 33 min |
| May 21, 2:13 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk | 4 hr |
| May 21, 2:24 PM CDT | Special Weather Statement | SGF | Webster | 36 min |
| May 21, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 49 min |
| May 21, 2:44 PM CDT | Tornado Warning | SGF | Webster | 31 min |
| May 21, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 43 min |
| May 21, 2:56 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 49 min |
| May 21, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 37 min |
| May 21, 3:18 PM CDT | Tornado Warning | SGF | Wright | 27 min |
| May 21, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 38 min |
| May 21, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 37 min |
| May 21, 3:25 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Webster | 4 hr |
| May 21, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 32 min |
| May 21, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 29 min |
| May 21, 3:38 PM CDT | Tornado Warning | SGF | Laclede, Texas, Wright | 37 min |
| May 21, 3:50 PM CDT | Tornado Warning | SGF | Howell, Ozark | 25 min |
| May 21, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 52 min |
| May 21, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 43 min |
| May 21, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 35 min |
| May 21, 4:17 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 43 min |
| May 21, 4:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 36 min |
| May 21, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Oregon, Shannon | 49 min |
| May 21, 5:33 PM CDT | Special Weather Statement | SGF | Oregon, Shannon | 27 min |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.